Search the Community
Showing results for tags 'frustration'.
Found 1 result
sanjayZ posted a topic in General DiscussionHey, so im a 20 year old guy, and I wasn't put on Adderall or sleep medications until I was 17 and stayed up for 118 hours straight without it as a result of anxiety because I couldn't focus on this like 20-something page nueroscience paper I was working on and I have some intense OCD that ads to my insomnia. Anyway, I've done martial arts for 13 years, and when i was in middle/high school was kind of a chubby guy, and i struggled to lose weight, constantly trying to find alternatives to running, after my first (awful) semester of college and a very depressing last year of high school I left college because I was miserable, not training since senior year, and continuing to gain wait, and being home for break, picking up muay thai made me remember what i really love to do, which is exercise and martial arts. I started running, and training really hard, and I'm in truly fantastic shape, if I dieted (ate healthier) in a more strict way, I'd be at the weight I need to so I can compete. however, I've been feeling since roughly july of last summer, like I cant workout without my pills. Now I have consistently tested weather or not I can run, or train, or do as many pull ups, or lift as strong when I'm not on it, and while pull ups and lifting weights can be daunting or hard to start cause im shooting the shit, I can bench and lift and deadlift just as much, and do just as many pull ups, push ups, handstand push ups and so on, provided that I've gotten enough sleep and eaten enough through out the day. I can also train just as hard, but the problem is, that when i do take my adderall, I feel so much more pumped, even though, it probably burns me out a little faster, I'm stubborn and I've never been one to go to muay thai or TKD and train for an hour and stop, im always there for hours on end, even if im beat because I know I can recover, and you need to train hard to be good, and I am more than decent at what i do, but without my adderall, running feels so slow, my legs feel so heavy which sometimes happens on it as well (forgetting to stretch or being sore), it feels much harder without it, and even going to train is daunting. the point im trying to make is that I feel like taking it is cheating, the perceived effort I feel when i run on it is so much less than without it, and granted sometimes you're just not feeling the run, or it wont clear your head, so its hard to push yourself, but I can run 4+ miles without it, however today i took it and ran 8 (this was like 8 hours ago), just pushed through the difficulty even though i was tired. I'm just sick of feeling like I can't workout without it or not feeling pumped, even though I can, or will. taking it makes me feel like im cheating, and that none of the progress I've made in the last year since leaving school, in terms of my weight, my skill, and my happiness really counts or isn't because I work hard, but all because of the pills. my grades my freshman year of college sucked, not because i was partying a lot, cause I was beyond used to having freedom and didnt abuse it, but because I was miserable, and im doing much better now, with the exception of feeling too tired to workout without it,even though if i know if start i can do it, or spending all day at work (construction/tiling until im back in school) worrying about being tired later, or feeling too tired after work without it. Sorry for this insanely long post, since I was a kid I tend to ramble when I write or talk, is this ridiculous to feel this way? I hate it, but at the same time, so many days I feel like I really need it. Again, sorry, so few of my friends or family get this, and the only few that can sympathize in a sense, tell me its irrational because i was prescribed it and diagnosed with it. I've always worked so hard to meet my own goals or expectations, I did well in high school because I wanted to feel good about my work, I work my ass off so i can be proud of myself, not because anyone tells me to, and I don't like feeling like I cant without some stupid pill. sincerely, thanks for anyone who responds.